# SDR 98ZZZX1943

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1145140309
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA/TCB - FLT 7461 - PILOT REPORT:  FORWARD CABIN DOOR WILL NOT OPEN.  DEPLANED PASSENGERS THROUGH AFT CARGO DOOR.  FERRIED AIRCRAFT TO MIA, REPLACED BROKEN DOOR CABLE.  NOT TIME CONTROLLED PART, ASSUMED NEW:  24,071.6 HOURS TSN.
